# SDR SIMA20150228002

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 12,409 hours, 8,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SIDE COCKPIT FLASHLIGHT WILL NOT STAY IN CRADLE.  R & R FIRST OFFICER`S FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
